MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/D; HIP PE LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/D; HIP PE LINER
Catalog Number 01.32.3241HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-07-2019: lot 182609: (b)(4) items manufactured and released on 02-jul-2018.Expiration date: 2023-06-18.No anomalies found related to the problem.To date, 89 items of the same lot have been already sold without any other similar reported event.Additional implant: ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 lot.183340 (k112115).Batch review performed on 19-07-2019: lot 183340: (b)(4) items manufactured and released on 10-sept-2018.Expiration date: 2023-08-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a dislocation of the head from the liner almost 4 months after primary.The surgeon revised the 32mm biolox head s with a 32mm biolox head l.The surgery was completed successfully.We were informed about the event on (b)(4), the revision surgery was performed on (b)(6).

Brand Name
MPACT FLAT PE HC LINER Ø32/D
Common Device Name
HIP PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8878377
Report Number3005180920-2019-00664
Device Sequence Number2048633
Product Code LPH
UDI-Device Identifier07630030811876
UDI-Public07630030811876
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2023
Device Catalogue Number01.32.3241HCT
Device Lot Number182609
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;